# SDR USAA2012041000020

- Difficulty date: February 24, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,374 hours, 18,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3231
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN FUSELAGE SKIN AT CONNECTOR HOLE LEFT GTE ANTENNA BS 336 BETWEEN S35L TO S36L.  REPAIRED FUSELAGE SKIN AT BS 336 BETWEEN S35L TO S36L EA 130836.
